# SDR DHL99724001

- Difficulty date: January 2, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N724DH
- Make and model: Boeing 727228
- Aircraft serial: 19862
- Engine: Pwa JT8D7
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Compressor
- Condition: Stalled
- Location: Nr 3 Engine
- Stage of operation: CL
- Nature of condition: R
- Precautionary procedure: A, E

## Discrepancy

NUMBER 3 ENGINE HAS SEVERE COMPRESSOR STALL AFTER TAKEOFF.  ENGINE SHUT DOWN AND DIVERTED TO TAKEOFF ALTERNATE AT MCI. REMOVED AND REPLACED ENGINE.
